Journal of Symbolic Logic 66 (4):1837-1847 (2001)

Abstract
If $\omega_n$ has the tree property for all $2 \leq n < \omega$ and $2^{<\aleph_{\omega}} = \aleph_{\omega}$, then for all $X \in H_{\aleph_{\omega}}$ and $n < \omega, M^#_n$ exists.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183746629
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,231
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

A Remark on the Tree Property in a Choiceless Context.Arthur W. Apter - 2011 - Archive for Mathematical Logic 50 (5-6):585-590.

Add more citations

Similar books and articles

A Remark on the Tree Property in a Choiceless Context.Arthur W. Apter - 2011 - Archive for Mathematical Logic 50 (5-6):585-590.
Stationary Subsets of $\lbrack \aleph\omega \rbrack^{<\omegaN}$.Kecheng Liu - 1994 - Journal of Symbolic Logic 59 (4):1201-1218.
The Tree Property at Successors of Singular Cardinals.Menachem Magidor & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):385-404.
The Tree Property at [Image].Dima Sinapova - 2012 - Journal of Symbolic Logic 77 (1):279 - 290.
Splitting Number at Uncountable Cardinals.Jindřich Zapletal - 1997 - Journal of Symbolic Logic 62 (1):35-42.
Weak Partition Properties on Trees.Michael Hrušák, Petr Simon & Ondřej Zindulka - 2013 - Archive for Mathematical Logic 52 (5-6):543-567.
Borel's Conjecture in Topological Groups.Fred Galvin & Marion Scheepers - 2013 - Journal of Symbolic Logic 78 (1):168-184.
On the Consistency of the Definable Tree Property on ℵ.Amir Leshem - 2000 - Journal of Symbolic Logic 65 (3):1204 - 1214.
Stationary Subsets of $\lbrack \aleph\omega \rbrack^{<\omegaN}$.Kecheng Liu - 1993 - Journal of Symbolic Logic 58 (4):1201 - 1218.
On the Consistency of the Definable Tree Property on $\aleph_1$.Amir Leshem - 2000 - Journal of Symbolic Logic 65 (3):1204-1214.
Consecutive Singular Cardinals and the Continuum Function.Arthur W. Apter & Brent Cody - 2013 - Notre Dame Journal of Formal Logic 54 (2):125-136.

Analytics

Added to PP index
2017-02-21

Total views
13 ( #749,179 of 2,455,405 )

Recent downloads (6 months)
1 ( #449,037 of 2,455,405 )

How can I increase my downloads?

Downloads

My notes